# SDR DHL200080573C

- Difficulty date: July 28, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E INTERNAL PART RIB CRACKED 1 INCH AT XFS 743.000 (518 ACCESS PANEL).  STOP DRILLED PER SRM 57-2-5.  FABRICATED DOUBLER PER SRM 57-2-5.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 57-2-5.
